See Alike in...

Alike App

Browser

Smash

687d

I’m in the process of getting a diagnosis and my biggest thing right now is a butterfly rash on my face, fatigue, weird joint stiffness and achey flu like symptoms. Curious how to talk to my doctor about lupus possibly being the cause. (Moms a nurse, said it could be lupus, have an appointment on Tuesday)

Top reply
    • Rave

      679d

      Where sunscreen everyday and stay out of the sun

    • Rave

      679d

      Where sunscreen everyday and stay out of the sun

    • Rave

      679d

      Take it everyday

    • Rave

      679d

      Ask your doctor to prescribe betamethasone for the rash on your face

    • Lynda777

      682d

      Definitely sounds like lupus to me. Be sure to ask for an ANA (antinuclear antibodies) test. It can show how your body is reacting and show disease activity! Good luck and let us know how it goes!

    • Mama_Bre

      683d

      Good luck! 🙏

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion